Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Penile prosthesis for erectile dysfunction in diabetics.

I am a diabetic for the past 15 years and have erectile dysfunction for the past 3 years. At present, I do not respond to Viagra and Cialis. A penile doppler ultrasound -CDPUS (Color doppler penile sonography) showed no significant change in caliber of cavernosa arteries. Wave form is of low resistance with low resistance index. The doctor advided me penile (implant) prosthesis. Is there any option other than the implant? Is implant a permanent solution? How effective it is? Where can it be done in Bombay?
Asked On : Thu, 29 Oct 2009
Answers:  1 Views:  1723
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
You can try intracavernosal injection before you go for the implant. If this does not work, then go for the implant. Remember, after the implant, nothing else will work. This doesn't mean that implants are bad - in fact they are very good - but you must know everything about implants before you go for it. Talk to your urologist in detail.
Answered: Thu, 5 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor